Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cyber

BP getting sticky

Recommended Posts

When I'm rubbing the BP on my face, it takes a while for it to absorb. Sometimes it tastes around 5-10 mins and the BP will start to dry up and gets sticky. Then there will be a layer of BP film on my face.

Am I using too much BP?

I'm using 1.5 fingers. My problem area is nose, chin, and one side of my face.

Share this post


Link to post
Share on other sites

I have the same thing going on. I think that when it start getting sticky it is basically absorbed into your skin. After that just leave it and wait 10 min then put on the moisturizer... thats wat i do.

Share this post


Link to post
Share on other sites

i get the exact same issue using benzac AC %5 maybe i'm using too much.. i use a good 2 finger lengths.

Share this post


Link to post
Share on other sites

you may be using too much BP if your rubbing it in enough and a thin layer of white is still there. Maybe cut down on the amount or maybe your using enough but not rubbing it in enough. One of those two i believe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×